MAUDE Adverse Event Report: RICHARD WOLF GMBH (GERMANY) FIBER-URETERORENOSCOPE; URETEROSCOPE, PRODUCT CODE: FGB

RICHARD WOLF GMBH (GERMANY) FIBER-URETERORENOSCOPE; URETEROSCOPE, PRODUCT CODE: FGB
Model Number 7325.071
Medical Device Problem Codes Material Integrity Problem (2978); Optical Problem (3001)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is currently in process.Rwmic and rw (b)(4) considers this report open for missing information and investigation report.
 
Event or Problem Description
Richard wolf medical instrument corporation was informed by facility that during a procedure the screen goes dark.Device complaint report answers are provided below: product 7325.071 will be returned for investigation.The device was being used on a patient when the issue occurred.There was no injury of illness to the patient when the issue occurred.The delay in the procedure put the patient at risk.A similar back-up device was not available for use.The scheduled procedure was completed.Rwmic provided complaint information to the manufacturer rw (b)(4) on (b)(6) 2018.Manufacturer's report number is included in this report.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information.Missing information: user facility was contacted 3 times in an effort to collect patient information and user information.As of 07/26/2018, rwmic has not received a response.Ifu includes a caution for limited strength."excessive force will cause damage, impair the function, and therefore endanger the patient.Immediately before and after each use, check products for damage, loose parts, and completion.Do not use the products if they are damaged or incomplete, or have loose parts".Ifu includes a warning for "danger of injury if the auxillary instrument is not visible through the scope.Inadvertent tissue damage as well as damage to the distal end of the fiberscope and to instruments parts are possible" ifu includes a caution for image quality, "increased risk potential is the image is blurred!.Danger of injuring the patient.Stop the intervention for safety reasons if the image is blurred.Check the image quality of the fiberscope before use".Ifu includes checks and functional checks.Functional checks include manual leakage test immediately after use or each time before reprocessing.Rwmic considers this complaint and mdr closed.Follow-up reports will be sent to fda as required.
 
Event or Problem Description
Follow-up report #1.User facility returned the device to rwmic on 04/19/2018, rwmic completed the investigation on 06/27/2018.Investigation summary is below: product appearance is used.The complaint condition was not verified.Investigator did report: the distal hose as cut.The distal hose leaks.The ocular leaks.Master bond is cracked.Hard deflection.Equipment used: camera setup and leak tester.(b)(4) was repaired, the complete shaft was replaced.

Brand Name
FIBER-URETERORENOSCOPE
Common Device Name
URETEROSCOPE, PRODUCT CODE: FGB
Manufacturer (Section D)
RICHARD WOLF GMBH (GERMANY)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key7476544
Report Number9611102-2018-00008
Device Sequence Number1476638
Product Code FGB
UDI-Device Identifier04055207013694
UDI-Public04055207013694
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair,Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2018
Report Date (Section F) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7325.071
Device Catalogue Number7325.071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2018
Device Age6 YR
Event Location Other
Date Report to Manufacturer04/19/2018
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/26/2018